A remark on singular supports of convolutions.
Mathematica Scandinavica, Tome 45 (1979), pp. 50-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1979__45_166662,
author = {Lars H\"ormander},
title = {A remark on singular supports of convolutions.},
journal = {Mathematica Scandinavica},
pages = {50--54},
year = {1979},
volume = {45},
zbl = {0426.46029},
url = {http://geodesic.mathdoc.fr/item/MS2_1979__45_166662/}
}
Lars Hörmander. A remark on singular supports of convolutions.. Mathematica Scandinavica, Tome 45 (1979), pp. 50-54. http://geodesic.mathdoc.fr/item/MS2_1979__45_166662/